# SDR ASMF200412011

- Difficulty date: December 25, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48O68
- Aircraft time: 67,056 hours, 52,397 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Condition: Failed
- Location: Fuel Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO  NO FUEL INDICATION IN BOTH CHANNELS.  SEM CONNECTORS WERE CHECKED DETECTING ONE CHANNEL LOOSEN, THE FOUR CHANNELS WERE DISCONNECTED AND CHECKED.  THE FOUR CONNECTORS WERE INSTALLED AND TESTED IAW MM 28-40-05, ALL CORRECT.
